# SDR CA081104003

- Difficulty date: September 27, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Diamon DA 40
- Aircraft time: 583 hours
- Engine: Lyc IO360M1A
- Propeller: Muhbr MTV3BC
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 07A19474
- Condition: Broken
- Location: Alternator
- Part time: 805 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSP, THE ALTERNATOR MOUNTING BRACKET WAS FOUND TO BE BROKEN ACROSS THE WIDTH OF THE BRACKET ADJACENT ONE OF THE MOUNTING HOLES. (REAR MOUNTING BOLT THAT IS USED TO ATTACH THE BRACKET TO THE ENGINE).
